# SDR ASAA12511572

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,560 hours, 6,730 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Power Loss
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APU START ON STANDBY POWER, STANDBY BUSS LOST POWER.  ACFT GROUNDED. PERFORMED APU START AND OPERATION IAW AMM 49-11-00-860-801. OPS CHECKED GOOD.
